MathSciNet Relay Station
MathSciNet bibliographic data
MR830044 53C25 (53C30 58E11)
Wang, McKenzie Y.; Ziller, Wolfgang Existence and nonexistence of homogeneous Einstein metrics. Invent. Math. 84 (1986), no. 1, 177–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement